# SDR 95ZZZX5599

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90422
- Make and model: Dhav DHC3
- Aircraft serial: 152
- Propeller: Hartzl HCB3TN3
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 200302
- Condition: Seizes
- Location: Cockpit To Gov
- Part time: 1,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRPLANE MODIFIED PER SERV AERO STC SA3777NM WITH INSTALLATION OF PT6A-135 ENGINE.  THE PROPELLER CONTROL REGULARLY BECOMES FROZEN WHEN THE ENGINE IS SHUT DOWN AND BECOMES COLD, THEN LOOSENS UP WHEN THE ENGINE IS STARTED AND WARMS UP.  IN THIS CASE, THE CONTROL BECAME FROZEN AND IMMOVEABLE DURING FLIGHT.  SUBMITTER STATES THIS IS A RECURRING PROBLEM WITH ALL AIRPLANES INCORPORATING THIS ENGINE MODIFICATION.  CONTROLS OF AIRCRAFT QUALITY SHOULD BE INCORPORATED INTO THE MODIFICATION.  NOTE:  FIRE SLEEVE HAD BEEN INSTALLED ON CONTROL TO PREVENT HEAT DAMAGE, BUT WAS NOT EFFECTIVE.
